# SDR UPS97422006

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK IN FRAME WEB AND FRAME-INNER FLANGE AT BS.1900, BETWEEN S41/42 LT.  REMOVED FRAME SECTION BETWEEN INITIAL SPLICES AT S34 AND 43L.  FOUND MORE CRACKS IN FRAME AFTER REMOVING.  (NO INSP. AREA).  INSTALLED NEW FRAME SECTION ACCORDING TO SRM.51-30-02/05.
